# SDR 96ZZZX151

- Difficulty date: November 29, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2FOR
- Make and model: Boeing 757*
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Gear Assy
- Part number: 5007404
- Condition: Water Contam
- Location: Le Slat Actuator
- Component: Sundstrandem, 755299B
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GEAR SET CONTAMINATED WITH WATER DUE TO VENTED DESIGN OF ACTUATOR.  ACTUATOR PREVIOUSLY HAD SB 27-15 ACCOMPLISHED.  PLANET CARRIER ASSY IN GOOD CONDITION.  REPLACED PART DUE TO WATER.
